| Catalog Number |
150610009 |
| Medical Device Problem Codes |
Loss of or Failure to Bond (1068); Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); No Code Available (3191)
| Date of Event |
06/25/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
The patient underwent a second right knee revision due to infection.The surgeon removed all components and placed an antibiotic spacer.The surgeon noted osteomyelitis of the femur and tibia as well as a loose tibial tray and femoral component at an unknown interface.Competitor cement was used during the primary operation.Doi: (b)(6) 2014; (tibial tray, femoral and patellar component); doi: (b)(6) 2014; (tibial insert); dor: (b)(6) 2018; right knee.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary : the device associated with this report was not received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : null.Device history batch : null.Device history review : null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.